Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Communications of the Korean Mathematical Society
Journal Basic Information
Journal DOI :
The Korean Mathematical Society
Editor in Chief :
Volume & Issues
Volume 29, Issue 4 - Oct 2014
Volume 29, Issue 3 - Jul 2014
Volume 29, Issue 2 - Apr 2014
Volume 29, Issue 1 - Jan 2014
Selecting the target year
CONGRUENCES ON ABUNDANT SEMIGROUPS WITH QUASI-IDEAL S-ADEQUATE TRANSVERSALS
Wang, Lili ; Wang, Aifa ;
Communications of the Korean Mathematical Society, volume 29, issue 1, 2014, Pages 1~8
DOI : 10.4134/CKMS.2014.29.1.001
In this paper, we give congruences on an abundant semigroup with a quasi-ideal S-adequate transversal
by the congruence pair abstractly which consists of congruences on the structure component parts R and
. We prove that the set of all congruences on this kind of semigroups is a complete lattice.
CROSSED MODULES AND STRICT GR-CATEGORIES
Nguyen, Tien Quang ; Pham, Thi Cuc ; Nguyen, Thu Thuy ;
Communications of the Korean Mathematical Society, volume 29, issue 1, 2014, Pages 9~22
DOI : 10.4134/CKMS.2014.29.1.009
In this paper we state some applications of Gr-category theory to the classification problem of crossed modules and to that of group extensions of the type of a crossed module.
UNRAMIFIED SCALAR EXTENSIONS OF GRADED DIVISION ALGEBRAS
Hwang, Yoon Sung ;
Communications of the Korean Mathematical Society, volume 29, issue 1, 2014, Pages 23~26
DOI : 10.4134/CKMS.2014.29.1.023
Let E be a graded central division algebra (GCDA) over a grade field R. Let S be an unramified graded field extension of R. We describe the grading on the underlying GCDA E' of
which is analogous to the valuation on a tame division algebra over Henselian valued field.
ON f-DERIVATIONS FROM SEMILATTICES TO LATTICES
Yon, Yong Ho ; Kim, Kyung Ho ;
Communications of the Korean Mathematical Society, volume 29, issue 1, 2014, Pages 27~36
DOI : 10.4134/CKMS.2014.29.1.027
In this paper, we introduce the notion of f-derivations from a semilattice S to a lattice L, as a generalization of derivation and f-derivation of lattices. Also, we define the simple f-derivation from S to L, and research the properties of them and the conditions for a lattice L to be distributive. Finally, we prove that a distributive lattice L is isomorphic to the class
of all simple f-derivations on S to L for every
, in particular,
ON A CLASS OF SEMILINEAR ELLIPTIC SYSTEMS INVOLVING GRUSHIN TYPE OPERATOR
Nguyen, Thanh Chung ;
Communications of the Korean Mathematical Society, volume 29, issue 1, 2014, Pages 37~50
DOI : 10.4134/CKMS.2014.29.1.037
Using variational methods, we prove some results on the nonexistence and multiplicity of weak solutions for a class of semilinear elliptic systems of two equations involving Grushin type operators with sign-changing nonlinearities. We also shows that the similar results can be obtained for systems of m equations, where m is arbitrary.
HERMITE-HADAMARD TYPE INEQUALITIES FOR GEOMETRIC-ARITHMETICALLY s-CONVEX FUNCTIONS
Hua, Ju ; Xi, Bo-Yan ; Qi, Feng ;
Communications of the Korean Mathematical Society, volume 29, issue 1, 2014, Pages 51~63
DOI : 10.4134/CKMS.2014.29.1.051
In the paper, several properties of geometric-arithmetically s-convex functions are provided, an integral identity in which the integrands are products of a function and a derivative is found, and then some inequalities of Hermite-Hadamard type for integrals whose integrands are products of a derivative and a function whose derivative is of the geometric-arithmetic s-convexity are established.
NEW RESULTS FOR THE SERIES
(x) WITH AN APPLICATION
Choi, Junesang ; Rathie, Arjun Kumar ;
Communications of the Korean Mathematical Society, volume 29, issue 1, 2014, Pages 65~74
DOI : 10.4134/CKMS.2014.29.1.065
The well known quadratic transformation formula due to Gauss:
plays an important role in the theory of (generalized) hypergeometric series. In 2001, Rathie and Kim have obtained two results closely related to the above quadratic transformation for
. Our main objective of this paper is to deduce some interesting known or new results for the series
by using the above Gauss's quadratic transformation and its contiguous relations and then apply our results to provide a list of a large number of integrals involving confluent hypergeometric functions, some of which are (presumably) new. The results established here are (potentially) useful in mathematics, physics, statistics, engineering, and so on.
A SHARP SCHWARZ AND CARATHÉODORY INEQUALITY ON THE BOUNDARY
Ornek, Bulent Nafi ;
Communications of the Korean Mathematical Society, volume 29, issue 1, 2014, Pages 75~81
DOI : 10.4134/CKMS.2014.29.1.075
In this paper, a boundary version of the Schwarz and Carath
odory inequality are investigated. New inequalities of the Carath
odory's inequality and Schwarz lemma at boundary are obtained by taking into account zeros of f(z) function which are different from zero. The sharpness of these inequalities is also proved.
CONVERGENCE OF MODIFIED MULTI-STEP ITERATIVE FOR A FINITE FAMILY OF ASYMPTOTICALLY QUASI-NONEXPANSIVE MAPPINGS
Xiao, Juan ; Deng, Lei ; Yang, Ming-Ge ;
Communications of the Korean Mathematical Society, volume 29, issue 1, 2014, Pages 83~95
DOI : 10.4134/CKMS.2014.29.1.083
In a uniformly convex Banach space, we introduce a iterative scheme for a finite family of asymptotically quasi-nonexpansive mappings and utilize a new inequality to prove several convergence results for the iterative sequence. The results generalize and unify many important known results of relevant scholars.
DECOMPOSITION FORMULAE FOR GENERALIZED HYPERGEOMETRIC FUNCTIONS WITH THE GAUSS-KUMMER IDENTITY
Hayashi, Naoya ; Matsui, Yutaka ;
Communications of the Korean Mathematical Society, volume 29, issue 1, 2014, Pages 97~108
DOI : 10.4134/CKMS.2014.29.1.097
In the theory of special functions, it is important to study some formulae describing hypergeometric functions with other hypergeometric functions. In this paper, we give some methods to obtain a lot of decomposition formulae for generalized hypergeometric functions.
SPECIAL HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE SASAKIAN MANIFOLD
Jin, Dae Ho ;
Communications of the Korean Mathematical Society, volume 29, issue 1, 2014, Pages 109~121
DOI : 10.4134/CKMS.2014.29.1.109
In this paper, we study the geometry of half lightlike submanifolds of an indefinite Sasakian manifold. There are several different types of half lightlike submanifolds of an indefinite Sasakian manifold according to the form of its structure vector field. We study two types of them here: tangential and ascreen half lightlike submanifolds.
STABLE MINIMAL HYPERSURFACES WITH WEIGHTED POINCARÉ INEQUALITY IN A RIEMANNIAN MANIFOLD
Nguyen, Dinh Sang ; Nguyen, Thi Thanh ;
Communications of the Korean Mathematical Society, volume 29, issue 1, 2014, Pages 123~130
DOI : 10.4134/CKMS.2014.29.1.123
In this note, we investigate stable minimal hypersurfaces with weighted Poincar
inequality. We show that we still get the vanishing property without assuming that the hypersurfaces is non-totally geodesic. This generalizes a result in .
CERTAIN CLASS OF CONTACT CR-SUBMANIFOLDS OF A SASAKIAN SPACE FORM
Kim, Hyang Sook ; Choi, Don Kwon ; Pak, Jin Suk ;
Communications of the Korean Mathematical Society, volume 29, issue 1, 2014, Pages 131~140
DOI : 10.4134/CKMS.2014.29.1.131
In this paper we investigate (n+1)(
)-dimensional contact CR-submanifolds M of (n-1) contact CR-dimension in a complete simply connected Sasakian space form of constant
-holomorphic sectional curvature
which satisfy the condition h(FX, Y)+h(X, FY) = 0 for any vector fields X, Y tangent to M, where h and F denote the second fundamental form and a skew-symmetric endomorphism (defined by (2.3)) acting on tangent space of M, respectively.
A MAXIMUM PRINCIPLE FOR COMPLETE HYPERSURFACES IN LOCALLY SYMMETRIC RIEMANNIAN MANIFOLD
Zhang, Shicheng ;
Communications of the Korean Mathematical Society, volume 29, issue 1, 2014, Pages 141~153
DOI : 10.4134/CKMS.2014.29.1.141
In this article, we apply the weak maximum principle in order to obtain a suitable characterization of the complete linearWeingarten hypersurfaces immersed in locally symmetric Riemannian manifold
. Under the assumption that the mean curvature attains its maximum and supposing an appropriated restriction on the norm of the traceless part of the second fundamental form, we prove that such a hypersurface must be either totally umbilical or hypersurface is an isoparametric hypersurface with two distinct principal curvatures one of which is simple.
LIOUVILLE TYPE THEOREM FOR p-HARMONIC MAPS II
Jung, Seoung Dal ;
Communications of the Korean Mathematical Society, volume 29, issue 1, 2014, Pages 155~161
DOI : 10.4134/CKMS.2014.29.1.155
Let M be a complete Riemannian manifold and let N be a Riemannian manifold of non-positive sectional curvature. Assume that
and Vol(M) is infinite, where
> 0 is the infimum of the spectrum of the Laplacian acting on
-functions on M. Then any p-harmonic map
of finite p-energy is constant Also, we study Liouville type theorem for p-harmonic morphism.
ATTRACTORS AND LYAPUNOV FUNCTION FOR CLOSED RELATIONS
Kim, Gui Seok ; Lee, Kyung Bok ; Park, Jong Suh ;
Communications of the Korean Mathematical Society, volume 29, issue 1, 2014, Pages 163~172
DOI : 10.4134/CKMS.2014.29.1.163
In this paper, we will study the characterizations of attractors and Lyapunov function which were studied in flows and homeomorphisms will also be satisfied in compact closed relation dynamics. In particular, we will find the necessary and sufficient conditions of the existence of the strict Lyapunov function.
A GENERAL SOLUTION OF A SPACE-TIME FRACTIONAL ANOMALOUS DIFFUSION PROBLEM USING THE SERIES OF BILATERAL EIGEN-FUNCTIONS
Kumar, Hemant ; Pathan, Mahmood Ahmad ; Srivastava, Harish ;
Communications of the Korean Mathematical Society, volume 29, issue 1, 2014, Pages 173~185
DOI : 10.4134/CKMS.2014.29.1.173
In the present paper, we consider an anomalous diffusion problem in two dimensional space involving Caputo time and Riesz-Feller fractional derivatives and then solve it by using a series involving bilateral eigen-functions. Also, we obtain a numerical approximation formula of this problem and discuss some of its particular cases.
RANKING EXPONENTIAL TRAPEZOIDAL FUZZY NUMBERS WITH CARDINALITY
Rezvani, Salim ;
Communications of the Korean Mathematical Society, volume 29, issue 1, 2014, Pages 187~193
DOI : 10.4134/CKMS.2014.29.1.187
In this paper, we want to represent a method for ranking of two exponential trapezoidal fuzzy numbers. In this study a new Cardinality between exponential trapezoidal fuzzy numbers is proposed. Cardinality in this method is relatively simple and easier in computation and ranks various types of exponential fuzzy numbers. For the validation the results of the proposed approach are compared with different existing approaches.
STABILITY IN FUNCTIONAL DIFFERENCE EQUATIONS USING FIXED POINT THEORY
Raffoul, Youssef N. ;
Communications of the Korean Mathematical Society, volume 29, issue 1, 2014, Pages 195~204
DOI : 10.4134/CKMS.2014.29.1.195
We consider a functional difference equation and use fixed point theory to analyze the stability of its zero solution. In particular, our study focuses on the nonlinear delay functional difference equation x(t + 1) = a(t)g(x(t - r)).
MEAN SQUARE EXPONENTIAL DISSIPATIVITY OF SINGULARLY PERTURBED STOCHASTIC DELAY DIFFERENTIAL EQUATIONS
Xu, Liguang ; Ma, Zhixia ; Hu, Hongxiao ;
Communications of the Korean Mathematical Society, volume 29, issue 1, 2014, Pages 205~212
DOI : 10.4134/CKMS.2014.29.1.205
This paper investigates mean square exponential dissipativity of singularly perturbed stochastic delay differential equations. The L-operator delay differential inequality and stochastic analysis technique are used to establish sufficient conditions ensuring the mean square exponential dissipativity of singularly perturbed stochastic delay differential equations for sufficiently small
> 0. An example is presented to illustrate the efficiency of the obtained results.
ON THE SIMPLICITY OF THE CODED PATH OF THE CODE (i)
Jeong, Dal Young ; Son, Jeong Suk ;
Communications of the Korean Mathematical Society, volume 29, issue 1, 2014, Pages 213~218
DOI : 10.4134/CKMS.2014.29.1.213
J. Malkevitch defined the coded path in r-valent polytopal graphs of uniform face structure and showed many interesting properties of the coded paths. In this paper, we study the simplicity of coded paths in an m-valent planar multigraph which is not a polytopal graph.